# SDR HEEA0016590

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23023
- Make and model: Bell 412
- Aircraft serial: 33080
- System (JASC): 3425 · Integrated Flight System
- Part: Gyro
- Part number: 71252
- Condition: Failed
- Location: Hsi
- Part time: 643 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POINTER ON BOTTOM OF ATTITUDE GAUGE NOT CENTERED.
